MathSciNet Relay Station
MathSciNet bibliographic data
MR2213699 (2007b:33007) 33C05 (30F10 30F40)
Ichikawa, Takashi; Yoshida, Masaaki A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2271–2280 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement